# SDR 06FDEA2910

- Difficulty date: August 9, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01(2) BS 740 FLOORBEAM UPPER CHORD EMANATING FROM UNDER NUT PLATE RBL 5 WL 208.  FLOORBEAM BS 740 UPPER CHORD WAS BLENDED IN AN AREA 4 X 1.5 INCHES RBL 5 WL 208 WITH REMAINING THICKNESS OF .115 FLAP PEENED BLENDED AREA, ALODINED AND PRIMED IAW FED EX EA 7-5310-100563.
